# SDR ASAA2013101396172

- Difficulty date: October 13, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 28,269 hours, 8,346 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Anti Ice
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  AMBER TAIL LIGHT WITH ENG ANTI-ICE SWITCH ON COWL VALVE OPEN LIGHT WAS BRIGHT BLUE NR 2 ENGINE.  ACFT GROUNDED.  PERFORMED OPS CHECK OF ENGINE COWL ANTI-ICING IAW MM 30-21-00.  OPS CHECKED GOOD.
